# SDR IXXA9900016

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Inop
- Location: Nlg
- Part time: 73,152 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING CLIMB FROM RIC TOTOL, A MINOR VIBRATION WAS FELT IN THE NOSE GEAR AREA.  THE FLIGHT CREW PERFORMED A SUCCESSFUL GEAR UPLATCH CHECK, THEN CYCLED THE THE GEAR WITH NO CHANGE IN VIBRATION.  THE FLIGHT RETURNED TO RIC FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECT THE LANDING GEAR WHICH REVEALED THE RIGHT FORWARD NOSE GEAR DOOR OPEN.  MAINTENANCE CLEANED AND LUBRICATED THE LINKAGES AND SECURED THE DOOR.
